Jump to content

ezuber

Member Since 16 May 2013
Offline Last Active Jan 28 2014 02:33 PM

Posts I've Made

In Topic: Accutane Hairloss Recovery + My Story

28 June 2013 - 01:08 PM

I know how you feel. I don't really know the reason behind mine as well. I have been having just high DHEAS. Still waiting on my progesterone test. Hang in there!


In Topic: Repairing the long-term damage from Accutane

18 May 2013 - 07:45 AM

Also, could you recommend a better natural shampoo then?

 


In Topic: Repairing the long-term damage from Accutane

18 May 2013 - 07:16 AM

Yes I had my thyroid tested and I got it tested again at the doctor this week. Still haven't seen the results from the retest. Also, no, I was no anemic. I had it tested twice, once when I was giving blood and once when I decided to ask a doctor myself.


In Topic: Repairing the long-term damage from Accutane

17 May 2013 - 03:40 PM

Ok thank you very much. I do have dandruff problems that I've had since before Accutane. Accutane pretty much just made it worse. And the day that my scalp was most on fire and flaking (day 11 of Accutane aka when I quit) was when the hair shed started. So perphaps you are correct. I think the dandruff is caused by my high male hormones however, especially since I've had it as long as I can remember. After the Accutane, I tried using my steroid shampoo and an old Stieprox shampoo I had before the Accutane and those have seemed to help. I also tried hemp oil and coconut oil. I don't think those made the dandruff any worse, I think they actually calmed my scalp down, at least temporarily. I have a Dr. Brommer's natural shamppo as well, although I've been hesitating to use it. I don't know why my eyebrows would be falling out tho....I don't have any itchiness or flaking in those. I think the taurine has been helping me so far. It has helped my digestion. How did you know those supplements were affecting you negatively? Have you been getting your hormones retested regularly? I know I've had this high hormone problem before I took Accutane due to other symptoms I've had for a couple of years that I'll spare the details of. But have you known you had PCOS before you took Accutane or are you afraid that Accutane gave you PCOS?? I was unsure from your postings. 



Oh, also, if the EPO was helping your hormonal acne, why did you decide to quit it?? 


In Topic: Repairing the long-term damage from Accutane

17 May 2013 - 12:57 PM

@ sbowlchica or anyone else:

 

I took Accutane about three months ago for only 11 days. I stopped immediately because of the changes in my hair - changes in hair texture and increased hair shed. My hair texture improved rapidly after stopping, but my hair shed continues to this day, three months after stopping. I have been taking supplements to help such as vit B12 and biotin almost immediately after I quit Accutane. I recently have been experimenting with other things such as Taurine, TUDCA, vit D3, and fish oils. I mainly addressed this to sbowlchica because I have almost the exact same DHEAS levels as you - last time I was tested about a month ago it was 443. My testerone was slightly high as well, although I get regular periods, so I am unsure that I have PCOS - still waiting for results to come in next week from a hormone "restest" with a different doctor. I have recently noticed eyebrow shed and possibly eyelash shed. I was just wondering what supplements you avoided due to your high hormone levels and what ones you noticed helped with your hair. 

 

Thanks,

Emily